ON A CLASS OF BACKWARD MCKEAN-VLASOV STOCHASTIC EQUATIONS IN HILBERT SPACE: EXISTENCE AND CONVERGENCE PROPERTIES

TitleON A CLASS OF BACKWARD MCKEAN-VLASOV STOCHASTIC EQUATIONS IN HILBERT SPACE: EXISTENCE AND CONVERGENCE PROPERTIES
Publication TypeJournal Article
Year of Publication2007
AuthorsMAHMUDOV NAZIM, MCKIBBEN MARK
JournalDynamic Systems and Applications
Volume16
Start Page643
Pagination22
Date Published2007
ISSN1056-2176
AMS Subject Classification39A10
Abstract

This investigation is devoted to the study of a class of abstract first-order backward McKean-Vlasov stochastic evolution equations in a Hilbert space. Results concerning the existence and uniqueness of solutions and the convergence of an approximating sequence of solutions (and corresponding probability measures) are established. Examples that illustrate the abstract theory are also provided.

PDFhttps://acadsol.eu/dsa/articles/16/643-664-DSA-022.pdf